MAUDE Adverse Event Report: BIMINI HEALTH TECH IDEAL IMPLANT STRUCTURED BREAST IMPLANT; SALINE BREAST IMPLANT

BIMINI HEALTH TECH IDEAL IMPLANT STRUCTURED BREAST IMPLANT; SALINE BREAST IMPLANT
Model Number 27001
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Suspected deflation of breast implants.

Brand Name
IDEAL IMPLANT STRUCTURED BREAST IMPLANT
Common Device Name
SALINE BREAST IMPLANT
Manufacturer (Section D)
BIMINI HEALTH TECH
420 stevens ave
suite 220
solana beach CA 92075
Manufacturer Contact
frankie ng
420 stevens ave
suite 220
solana beach, CA 92075
MDR Report Key21340226
Report Number3011277972-2025-00033
Device Sequence Number15590964
Product Code FWM
UDI-Device Identifier10851795006022
UDI-Public10851795006022
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number27001
Device Catalogue Number270CC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date02/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale